# SDR SWAA2018112727164

- Difficulty date: November 16, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,133 hours, 14,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DEFECTIVE AT BS 312, LBL 12, 4TH HOLE FROM THE TOP.  REPAIRED FLOORBEAM IAW SRM AND EA.
